An approximation of the Mumford-Shah energy by a family of discrete edge-preserving functionals

Abstract : We show the Gamma-convergence of a family of discrete functionals to the Mumford and Shah image segmentation functional. The functionals of the family are constructed by modifying the elliptic approximating functionals proposed by Ambrosio and Tortorelli. The quadratic term of the energy related to the edges of the segmentation is replaced by a nonconvex functional.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.inria.fr/inria-00417759
Contributor : Laure Blanc-Féraud <>
Submitted on : Wednesday, September 16, 2009 - 5:37:23 PM
Last modification on : Monday, November 5, 2018 - 3:52:01 PM

Identifiers

  • HAL Id : inria-00417759, version 1

Collections

Citation

Gilles Aubert, Laure Blanc-Féraud, Riccardo March. An approximation of the Mumford-Shah energy by a family of discrete edge-preserving functionals. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2006, 64 (9), pp.1908-1930. ⟨inria-00417759⟩

Share

Metrics

Record views

249